# SDR SCNA20250120025

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 51,281 hours, 29,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY PACK OPS CHECK, R/H EMER DOOR AREA LIGHT IS GONE BEFORE 15MINUTES.   R&R EMERGENCY BATTERY PACK FOR R/H EMER DOOR LIGHT REF AMM 33-51-06 OPS CHECK GOOD.
